| Catalog Number |
2465-0007 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set the following information was received by the initial reporter with the following verbatim patient¿s mother reached out to inform that the patient seemed in pain around port site.Upon checking the port rn noticed that the port was leaking and patient had moderate swelling to the site.Blinatumomab was stopped and team made aware.It was noted that patient is a very active infant that de-accesses themself often.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2465-0007 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.